MAUDE Adverse Event Report: SPECTRUM MEDICAL 510QUANTUM FLOW SENSOR; BLOOD GAS MONITOR

SPECTRUM MEDICAL 510QUANTUM FLOW SENSOR; BLOOD GAS MONITOR
Model Number QFS5-ST-075
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the logs found that there was an error code 9, indicating that the sensor could not return a reading.Testing of the actual device found that the sensor could not detect, when on a cold circuit only (10 degrees celsius).
 
Event or Problem Description
User reported that the device failed to detect air in the venous line, until it was removed and replaced.We consider failure to detect/stop gross emboli to be reportable, despite no harm to the patient involved.

Brand Name
510QUANTUM FLOW SENSOR
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key23347808
Report Number3006073153-2025-00263
Device Sequence Number18506943
Product Code DRY
UDI-Device Identifier05060434422019
UDI-Public05060434422019
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS5-ST-075
Device Catalogue Number51-000079-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown